| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
04/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lal was cut into small fragments and explanted.The returned lens fragments were examined by rxsight; no evidence of zone formation or other problems were found.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient had a light adjustable lens (lal, sn (b)(6), +21.5d) explanted from the left eye (os) due to unintended visual changes after using a tanning bed on (b)(6) 2024, before any light treatments were completed.The patient did not wear rxsight uv protective spectacles during tanning bed use.A new lal (sn (b)(6), +21.0d) was implanted as a replacement.Rxsight's first awareness of this event was on 04/19/2024.